Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, I started zithromax 250 MG every other day about a week ago, but all of a sudden my skin has huge blotchy pimples on it.... I also started Ortho-tri-cyclen (generic) a week and a half ago.

I was just wondering, would either one of these induce an initial break out?

My acne has been relatively mild since I finished accutane a year ago, but now it's getting worse. I'm going to wait it out for three months, but I really wanted to know if anyone else has used this and had a breakout in the beginning?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×